# SDR 00FDEA00861

- Difficulty date: December 8, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651781820
- Part serial: 1164
- Condition: Failed
- Location: Nr 1 Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

00-343  ON CLIMBOUT RETRACTED FLAPS FROM 5 DEG TO 2 DEG ON SCHELDULE NR 1 LEAD EDGE FLAP REMAIN IN TRANSIT.  R&R PER 727-200 MM 27-81-22.  OPS CK OK. AC OK FOR SERVICE.
